Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Groups of dimension 1 are locally free


Author: John Stallings
Journal: Bull. Amer. Math. Soc. 74 (1968), 361-364
DOI: https://doi.org/10.1090/S0002-9904-1968-11955-X
MathSciNet review: 0223439
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg and T. Ganea, On the Lusternik-Schnirelmann category of abstract groups, Ann. of Math. 65 (1957), 517-518. MR 85510
  • 2. A. G. Kurosh, The theory of groups, Transl, by K. A. Hirsch, Chelsea, New York, 1956. MR 109842
  • 3. J.-P. Serre, Sur la dimension cohomologique des groupes profinis, Topology 3 (1965), 413-420. MR 180619
  • 4. C. T. C. Wall, Poincaré complexes. I, Ann. of Math. 86 (1967), 213-245. MR 217791


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11955-X

American Mathematical Society